An invariance principle for Azéma martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, p. 717-727
@article{AIHPB_2007__43_6_717_0,
     author = {Enriquez, Nathana\"el},
     title = {An invariance principle for Az\'ema martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {6},
     year = {2007},
     pages = {717-727},
     doi = {10.1016/j.anihpb.2006.10.001},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_6_717_0}
}
Enriquez, Nathanaël. An invariance principle for Azéma martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, pp. 717-727. doi : 10.1016/j.anihpb.2006.10.001. http://www.numdam.org/item/AIHPB_2007__43_6_717_0/

[1] J. Azéma, Sur les fermés aléatoires, in: Séminaire de Probabilités, XIX, 1983/84, Lecture Notes in Math., vol. 1123, Springer, Berlin, 1985, pp. 397-495. | Numdam | MR 889496 | Zbl 0563.60038

[2] J. Azéma, M. Yor, Étude d'une martingale remarquable, in: Séminaire de Probabilités, XXIII, Lecture Notes in Math., vol. 1372, Springer, Berlin, 1989, pp. 88-130. | Numdam | MR 1022900 | Zbl 0743.60045

[3] E.B. Dynkin, Some limit theorems for sums of independent random variables with infinite mathematical expectations, in: Select. Transl. Math. Statist. and Probability, vol. 1, Inst. Math. Statist. and Amer. Math. Soc., Providence, RI, 1961, pp. 171-189. | MR 116376 | Zbl 0112.10105

[4] M. Emery, On the Azéma martingales, in: Séminaire de Probabilités, XXIII, Lecture Notes in Math., vol. 1372, Springer, Berlin, 1989, pp. 66-87. | Numdam | MR 1022899 | Zbl 0753.60045

[5] M. Emery, Sur les martingales d'Azéma (suite), in: Séminaire de Probabilités, XXIV, 1988/89, Lecture Notes in Math., vol. 1426, Springer, Berlin, 1990, pp. 442-447. | Numdam | MR 1071559 | Zbl 0712.60048

[6] W. Feller, An Introduction to Probability Theory and Its Applications, vol. II, second ed., John Wiley & Sons, New York, 1971. | MR 270403 | Zbl 0219.60003

[7] A. Jakubowski, J. Mémin, G. Pagès, Convergence en loi des suites d’intégrales stochastiques sur l’espace D 1 de Skorokhod, English summary, Probab. Theory Related Fields 81 (1) (1989) 111-137. | MR 981569 | Zbl 0638.60049

[8] T. Kurtz, P. Protter, Weak limit theorems for stochastic integrals and stochastic differential equations, Ann. Probab. 19 (3) (1991) 1035-1070. | MR 1112406 | Zbl 0742.60053

[9] R. Mansuy, M. Yor, Random times and enlargements of filtrations in a Brownian setting, Lecture Notes in Math., vol. 1873, Springer-Verlag, 2005. | MR 2200733 | Zbl 1103.60003

[10] P.-A. Meyer, Eléments de probabilités quantiques. I-V, in: Séminaire de Probabilités, XX, 1984/85, Lecture Notes in Math., vol. 1204, Springer, Berlin, 1986, pp. 186-312. | Numdam | Zbl 0604.60001

[11] P.-A. Meyer, Construction de solutions d'équations de structure, in: Séminaire de Probabilités, XXIII, Lecture Notes in Math., vol. 1372, Springer, Berlin, 1989, pp. 142-145. | Numdam | MR 1022903 | Zbl 0739.60050

[12] A. Phan, Martingales d'Azéma asymétriques. Description élémentaire et unicité, in: Séminaire de Probabilités, XXXV, Lecture Notes in Math., vol. 1755, Springer, Berlin, 2001, pp. 48-86. | Numdam | MR 1837276 | Zbl 0982.60035

[13] P. Protter, Stochastic Integration and Differential Equations, Stochastic Modelling and Applied Probability, vol. 21, second ed., Springer-Verlag, Berlin, 2004. | MR 2020294 | Zbl 1041.60005

[14] R. Rebolledo, La méthode des martingales appliquée à l'étude de la convergence en loi de processus, Bull. Soc. Math. France Mém. 62 (1979), v+125 pp. | Numdam | MR 568153 | Zbl 0425.60036

[15] M. Yor, Some Aspects of Brownian Motion. Part II. Some Recent Martingale Problems, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, 1997, xii+144 pp. | MR 1442263 | Zbl 0880.60082